# SDR FDEA202011182963

- Difficulty date: November 18, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 47,418 hours, 24,926 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Target
- Condition: Out Of Position
- Location: Mlg Sensor
- Part time: 28,204 hours, 16,032 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH IN KELP F/O PUT THE LANDING GEAR HANDLE TO THE DOWN POSITION, ONLY RECEIVED THE GEAR DOOR UNLOCK LIGHTS AND GEAR DID NOT EXTEND FOR 20 -30 SECONDS.  ECAM INDICATED "L/G UNSAFE INDICATIONS" AND "L/G GRAVITY EXTENTION" WARNINGS.  AFTER 20-30 SECONDS THE GEAR BEGAN TO LOWER AND INDICATIONS RETURNED TO NORMAL.INTERROGATED PROX BOX, REF TSM 32-60-00 FOLLOWING FAULTS WERE RECORDED 3 NEAR/FAR 4 NEAR/FAR RECALL 5 SENSOR FAIL.  WHILE INSPECTING THE MAIN GEAR BRACE STRUT PROXIMITY DETECTORS FOUND LT GEAR FT SENSOR AND TARGET "X" DIMENSION OFF AND TARGET BRACKET LOOSE, PER MOCC ACFT TO BE FLOWN BACK TO MEM FOR FURTHER T/S RELEASED FOR SERVICE PER MEL: 32-XX-XX-XX CAT: C "MEL 32-: LANDING GEAR RETRACTION SYSTEM-INOPERABLE MAX SPEED 255 KIAS/0.65 M.  DO NOT USE FMS PROFILE MODE.  MEL 32-30-01-B: LANDING GEAR RETRACTION SYSTEM INOPERABLE.  MAX SPEED 255 KIAS/0.65 M.  DO NOT USE FMS PROFILE MODE. "REACTIVATED MLG SYSTEM, PER MEL 32-30-01-B.  RETORQUED AFT PROX SENSOR TARGET ON THE LEFT MLG BRACE STRUT, IN REF A300 MM 32-00-00-04.  STILL REQUIRES GEAR SWING.  REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE, IN REF A300 MM 32-31-12-0.  PERFORMED OPERATIONAL TEST-GEAR NORMAL RETRACTION/EXTENSION TEST, IAW AMM 32-31-00-05.  OPERATIONS CHECK SATISFACTORY.  PERFORMED OPERATIONAL TEST OF (3GA) LANDING GEAR   ELECTROVALVE, IAW AMM 32-31-12-06.  ALL TEST CHECK GOOD.  A/C OK FOR SERVICE.
